# SDR USAA2009072491906

- Difficulty date: July 22, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 31,341 hours, 12,267 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 60592101
- Part serial: A6900
- Condition: Low Pressure
- Location: Evac Slide
- Part time: 32,444 hours, 13,337 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 312 - BOS - LAS - EMERGENCY EQUIPMENT - CABIN INTERCOMMUNICATION DATA SYSTEM (CIDS) FAULT LIGHT IN CRUISE.  CIDS TEST MESSAGE SLIDE LOW PRESSURE.  REMOVED AND REPLACED LEFT OFF WING ESCAPE SLIDE INFLATION RESERVOIR PER MAINTENANCE MANUAL 25-62-46-401.  NO MESSAGE ON CIDS PANEL.
